# SDR FDEA201209263446

- Difficulty date: September 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 55,262 hours, 18,085 cycles
- Engine: Ge CF650C2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Failed
- Part time: 21,477 hours, 7,571 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AS POWER SET,  NR 2 ENG N1 SURGED,  MADE SLIGHT NR 2 THROTTLE REDUCTION AND ADJUSTED,  AT THAT TIME ENGINE NR 2 N1 OVERSHOT RED LINE BY A  LARGE MARGINE , REJECTED AT 75 KNOTS NO ENGINE POWER SURGED NOTICED.  REMOVED & REPLACED CONNECTOR P1-8002 IAW SWPM 20-31-05. PERFORMED POWER ASSURANCE PER JRH.  ALL PARAMETERS WITHIN LIMITS.
